# SDR HEEA087520

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 8,622 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 6870992
- Part serial: 15126
- Condition: Cracked
- Location: Combustion Sec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER COMBUSTION CASE CRACKED. REPLACED CASE.
